Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A numerical characterization of hypersurface singularities


Author: Juan Elías
Journal: Proc. Amer. Math. Soc. 119 (1993), 15-17
MSC: Primary 14B05; Secondary 13H15
DOI: https://doi.org/10.1090/S0002-9939-1993-1150648-0
MathSciNet review: 1150648
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a numerical characterization of hypersurface singularities in terms of the normalized Hilbert-Samuel coefficients, and we interpret this result from the point of view of rigid polynomials.


References [Enhancements On Off] (What's this?)

  • [E] J. Elias, Characterization of the Hilbert-Samuel polynomials of curve singularities, Compositio Math. (2) 74 (1990), 135-155. MR 1047736 (91h:13016)
  • [EV] J. Elias and G. Valla, Rigid Hilbert functions, J. Pure Appl. Algebra 71 (1991), 19-41. MR 1107650 (92e:13010)
  • [HI] M. Herrmann and S. Ikeda, Three notes on the order of ideals defining hypersurfaces, J. Algebra 132 (1990), 123-129. MR 1060836 (91f:13026)
  • [M] E. Matlis, $ 1$-dimensional Cohen-Macaulay rings, Lecture Notes in Math., vol. 327, Springer-Verlag, Berlin and New York, 1977. MR 0357391 (50:9859)
  • [S] J. Sally, Rigid Hilbert polynomials for $ m$-primary ideals, preprint, 1990.
  • [ZS] O. Zariski and P. Samuel, Commutative algebra. II, van Nostrand, New York, 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05, 13H15

Retrieve articles in all journals with MSC: 14B05, 13H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1150648-0
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society